# SDR SWIA200514698

- Difficulty date: March 12, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 5,421 hours, 4,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT REAR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  RELAMPED RIGHT REAR EXTERIOR EMERGENCY LIGHT.  OPERATIONAL CHECK GOOD.
